# SDR SCNA96438

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Loose
- Location: Lav Smoke Det
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL THREE LAV SMOKE DETECTORS FAILED TO TEST.  RECONNECTED CANNON PLUGS IN ACCORDANCE WITH  20-60-06, ALL OPS CHECKED GOOD.
